# SDR CAL950031

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15967
- Make and model: Airbus A300 B4-203
- Aircraft serial: 121
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: CHA1057006B
- Condition: Inoperative
- Location: Nr 3 Te Flaps
- Part time: 17,679 hours
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0614 - THE FLAPS WOULD NOT EXTEND ON APPROACH TO EWR.  A NO FLAPS LANDING WAS MADE WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT WING NR 3 FLAP TRANSMISSION AT FAULT.  THE NR 3 FLAP TRANSMISSION WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD PER MM 27-51-28.  (X)
